# SDR AMTA200700188

- Difficulty date: April 11, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211524B4
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU AUTO SHUTDOWN.  RESTART UNSUCCESSFUL.  (K)  REMOVED AND REPLACED OIL COOLER.  LEAK CHECK GOOD. APU CHECKS GOOD.  (K)
